Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 17, 2013, 12:04 AM EDT for Berks County, Carbon County, Lehigh County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2013, 12:04 AM EDT (04:04 UTC)
- Expired
- Apr 17, 2013, 1:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Carbon County, PA, Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 158 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
376
WWUS81 KPHI 170404
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EDT WED APR 17 2013
PAZ054-055-060>062-170500-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
1204 AM EDT WED APR 17 2013
...SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE...CARBON AND NORTHAMPTON COUNTIES...
AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF SHENANDOAH TO 21 MILES
WEST OF ANNVILLE TO 52 MILES WEST OF COLUMBIA...MOVING EAST AT 40
MPH. THE SHOWERS WILL BE NEAR TRESCKOW AROUND 1225 AM...BEAVER
MEADOWS AROUND 1230 AM...WEATHERLY...LANSFORD AROUND 1235
AM...SUMMIT HILL...NESQUEHONING...STRAUSSTOWN AROUND 1240 AM...JIM
THORPE...WOMELSDORF AND NEW MAHONING AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE SHOWERS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS POSSIBLE AS WELL.
LAT...LON 4052 7637 4052 7625 4059 7605 4058 7603
4065 7599 4071 7581 4074 7577 4084 7592
4092 7600 4098 7585 4098 7524 4020 7598
4036 7621 4049 7644 4050 7643
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 16, 9:41 PM EDT, 2 hours 23 minutes earlier.
Area forecast discussion, Apr 16, 9:41 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 941 PM EDT TUE APR 16 2013 .SYNOPSIS... A COLD FRONT WILL TRACK ACROSS THE REGION TONIGHT, THEN STALL TO OUR SOUTH WEDNESDAY. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA THURSDAY AS HIGH PRESSURE SHIFTS TO OUR EAST. A LOW PRESSURE SYSTEM WILL THEN TRACK UP ACROSS THE GREAT LAKES REGION LATER FRIDAY, WITH A STRONG COLD FRONT SWEEPING ACROSS OUR AREA FRIDAY NIGHT. HIGH PRESSURE WILL THEN BUILD IN OVER THE WEEKEND AND THROUGH MONDAY. THE NEXT LOW PRESSURE SYSTEM WILL MOVE TOWARD OUR REGION AROUND THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... THE MAIN FEATURE TONIGHT IS A COLD FRONT THAT ARRIVES FROM THE NORTHWEST. THERE IS NOT A LOT OF UPPER-LEVEL SUPPORT WITH THIS FRONT, HOWEVER ENOUGH LOW-LEVEL CONVERGENCE AND LIFT IN IS PLACE TO PRODUCE AREAS OF SHOWERS. THE HIGH RESOLUTION GUIDANCE /HRRR AND SPC WRF/ HOLDS OFF THE SHOWERS MAINLY UNTIL 03Z ACROSS THE FAR NORTHWEST THEN THESE SETTLE SOUTHEASTWARD. BASED ON RADAR TRENDS TO OUR WEST, THIS TIMING IS PERHAPS A BIT SLOW COMPARED TO REALITY. A PLUME OF INSTABILITY IS SITTING FROM ABOUT CENTRAL PENNSYLVANIA ON SOUTHWESTWARD, HOWEVER THE MODEL GUIDANCE PULLS SOME OF THIS EASTWARD ACROSS MOST OF OUR AREA DURING THE NIGHT. THE MLCAPE AND MUCAPE IS FORECAST TO BE ON THE LOWER SIDE, HOWEVER THIS COULD BE ENOUGH TO HELP MAINTAIN AT LEAST SOME THUNDER THIS FAR EAST. A MORE ORGANIZED AREA OF THUNDER IS FROM SOUTHWESTERN PENNSYLVANIA ON SOUTHWESTWARD AS OF 0100Z, HOWEVER THIS IS WHERE HIGHER INSTABILITY IS LOCATED AND MUCH BETTER SHEAR FOR STORM ORGANIZATION IS PRESENT. THERE COULD BE SOME ASSISTANCE FROM A SUBTLE SHORT WAVE AS WELL, HOWEVER WE HAVE LOWER CONFIDENCE THAT THIS REMAINS INTACT THIS FAR EAST. BASED ON THE ABOVE, WE EXPANDED THE SLIGHT CHC OF THUNDER /ISOLATED/ MENTION FARTHER SOUTH AND EAST AND BOOSTED THE POPS INTO THE LOW LIKELY RANGE FOR A TIME MAINLY NORTH AND WEST OF PHILADELPHIA. THE BOUNDARY LAYER IS COOLING ACROSS OUR AREA, THEREFORE THIS WILL HAVE AN AFFECT ON ANY INSTABILITY. THE FORECAST SOUNDINGS ARE NOT SHOWING MUCH, ALTHOUGH THERE IS EVIDENCE THAT AT LEAST SOME ELEVATED INSTABILITY IS PRESENT. THE CUMULUS CLOUDS OF EARLIER REALLY DISSIPATED AND WERE REPLACED WITH SOME MID AND HIGH LEVEL CLOUDINESS. THESE WILL INCREASE AND EVENTUALLY LOWER AS THE COLD FRONT ARRIVES ALONG WITH SOME SHOWER ACTIVITY. THE SOUTHERLY WINDS WILL LESSEN SOME MORE AS ADDITIONAL BOUNDARY LAYER COOLING OCCURS LEADING TO LESS MIXING. WE MADE SOME ADJUSTMENTS TO THE SKY COVER AND ALSO THE HOURLY GRIDS. SOME INCORPORATION OF THE LAMP/LAV GUIDANCE WAS BLENDED IN, WHICH SEEMED TO CAPTURE THE COOLER TEMPERATURES CLOSER TO THE COAST AND WORKING INLAND SOME THUS FAR. LOWS WERE MOSTLY A NAM/GFS MOS BLEND. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE COOL FRONT ON WEDNESDAY IS FCST TO CONT SWD INTO SRN DELMARVA. WE HAVE DECREASING CHC POPS OVER THE AREA AS THE FRONT MOVES SWD BUT WE MAINTAIN SLGT CHC FOR -SHRA OVER NRN DELMARVA. NE WINDS OFF THE ATLANTIC AND A SLGTLY COOLER AMS WILL RESULT IN MAX TEMPS A FEW DEGS COOLER THAN TODAY...IN SPITE OF CONSIDERABLE SUNSHINE EXPECTED BY AFTN. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A WARM FRONTAL BOUNDARY WILL SETUP OVER THE REGION ON THURSDAY. HOWEVER A CHALLENGE TODAY IS FIGURING OUT EXACTLY WHERE ACROSS OUR CWA THIS WILL BE LOCATED IN POTENTIALLY LEADING TO A WIDE RANGE OF HIGH TEMPERATURES ACROSS THE REGION. ATTM IT APPEARS THE FRONT WILL MOVE THROUGH THE REGION DURING THE DAY ALLOWING THE CWA TO GET INTO THE WARM SECTOR. THE 12Z GFS OFFERS A SLOWER TIMETABLE AND IS COOLER FROM PHL NORTH BUT WENT AWAY FROM THIS OUTCOME WITH THIS FORECAST. ADDED SOME LIGHT DRIZZLE AND SHOWER CHANCES TO THE FORECAST AS SOME ISENTROPIC LIFT MAY IN PLACE TO GET OVERRUNNING. ANY PRECIPITATION WILL BE LIGHT AND SPOTTY. MIXING SHOULD ALLOW FOR LOW CLOUDS FROM THURSDAY AND THURSDAY NIGHT TO BREAK UP SOME. THE MAIN PRECIPITATION CHANCE ARRIVES HEAD OF A COLD FRONT FRIDAY NIGHT AFTER A WARM AND WINDY FRIDAY. WITH STRONG SOUTHERLY FLOW WENT WARMER THAN MOST GUIDANCE BUT NOT AS HIGH AS THE MEX FOR HIGH TEMPERATURES. A PERIOD OF SHOWERS AND GUSTY WINDS WILL OCCUR. TEMPERATURES SHOULD BE FAIRLY STEADY MOST OF FRIDAY NIGHT DUE TO A STRONG LLJ THEN CRASH WITH THE PASSING OF THE FRONT. OVERALL TIMING IS MORE CERTAIN BUT WILL NOT GET TO DETAILED WITH HOURLY GRIDS BEING A FEW DAYS AWAY STILL. THUNDERSTORM CHANCES LOOK SLIGHTLY HIGHER COMPARED TO THE LAST FEW DAYS WITH LI AND SHOWALTER VALUES INDICATING SOME POTENTIAL FOR INSTABILITY. SHEAR VALUES COUPLED WITH THE STRONG LLJ ARE CONCERNING FOR ANY THUNDERSTORM THREAT CONTAINING GUSTY WINDS. THOUGH THINK THE LACK OF INSTABILITY WILL LIMIT THE POTENTIAL FOR STRONG THUNDERSTORMS ATTM, GRIDS WILL REFLECT GENERAL THUNDER. THE GFS ENSEMBLE MEAN, 12Z GFS AND 00Z EC ARE IN FAIRLY GOOD AGREEMENT FOR ABOUT THREE QUARTERS OF AN INCH OF RAINFALL FROM THIS FRONTAL PASSAGE AND WILL MAINTAIN HEAVY RAIN IN THE HWO. CLEARING WILL OCCUR BEHIND THE FRONT SATURDAY WITH COOLER NORTHWEST FLOW INTO THE REGION BY SUNDAY. TRENDS SO FAR TODAY WITH ANY COASTAL LOW EARLY NEXT WEEK HAVE BEEN AWAY FROM A STORM ALONG THE COAST. THE OPERATIONAL EC IS THE MOST BULLISH ON THIS FOR MONDAY AND TUESDAY. AT THIS POINT WILL TAKE THE FORECAST AWAY FROM ANY LOW ALONG THE COAST EARLY NEXT WEEK. HOWEVER A TROUGH IS FORECASTED TO DEVELOP AROUND THE TUESDAY TIME FRAME OF NEXT WEEK INTO THE OHIO VALLEY THIS FEATURE MAY DEVELOP A LARGER STORM SYSTEM. DUE TO THE UNCERTAINTY WILL INTRODUCE LOW CHANCES OF RAIN SHOWERS FOR TUESDAY WHICH CORRESPONDS WELL WITH WPC. WITH REGARDS TO TEMPERATURES STAYED CLOSE TO WPC FROM THE WEEKEND THROUGH MONDAY THEN WENT SLIGHTLY COOLER ON TUESDAY THAN WPC DUE TO POTENTIAL UNCERTAINTIES. THANKS TO OKX FOR COORDINATION ON THURSDAY'S FRONTAL POSITION. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR FOR AWHILE, THEN AREAS OF MVFR CEILINGS SHOULD DEVELOP LATE. A COLD FRONT SETTLES ACROSS THE AREA, WITH THE WINDS SHIFTING FROM THE SOUTH TO NORTHWEST, THEN EVENTUALLY NORTHEAST LATE. THE SOUTHERLY FLOW IS EXPECTED TO DIMINISH SOME MORE THROUGH THE EVENING. SOME SHOWERS ARE ANTICIPATED TO OCCUR AHEAD OF AND WITH THE FRONT, AND A TEMPO GROUP WAS USED. SOME THUNDER IS ANTICIPATED, HOWEVER THE LATEST THINKING IS THE COVERAGE IS MAINLY ISOLATED THEREFORE A MENTION WAS NOT INCLUDED AT THIS TIME. WEDNESDAY...AREAS OF MVFR CEILINGS AND PERHAPS A FEW SHOWERS TO START, THEN IMPROVING TO VFR AT ALL TERMINALS BY LATE MORNING. A LOW-LEVEL INVERSION SHOULD DEVELOP AND STRENGTHEN FOR AWHILE, AND THIS COULD HOLD THE CLOUDS IN LONGER AS THE LOW-LEVEL FLOW IS MORE FROM THE NORTHEAST. NORTHEAST WINDS GENERALLY AT 5-10 KNOTS. OUTLOOK... THURSDAY...A WEAK FRONTAL BOUNDARY WILL MOVE THROUGH OF THE REGION WITH SPOTTY SHOWERS NORTH OF PHL. SOUTHERLY WINDS AROUND 10 KTS. MAY SEE VISIBILITIES GO FROM VFR TO MVFR AT TIMES. THURSDAY NIGHT...MVFR CONDITIONS WILL LIKELY BE IN PLACE MOST OF THE NIGHT WITH DRIZZLE MAINLY NORTH OF PHL. FRIDAY...VFR DURING THE DAY AS MIXING OCCURS. SOUTHERLY WINDS AROUND 20 MPH WITH HIGHER WIND GUSTS. ONLY LOW SHOWER AND THUNDER CHANCE. FRIDAY NIGHT...MVFR TO IFR CONDITIONS. HEAVY RAIN AND THUNDER MOST OF THE NIGHT. STRONG SOUTHERLY WINDS TURNING TO NORTHWEST WITH WINDS FROM 10 TO 20 MPH BECOMING LIGHTER OVERNIGHT. SATURDAY THROUGH SUNDAY...MAINLY VFR WITH HIGH PRESSURE. CONDITIONS CONTINUE TO IMPROVE THROUGHOUT THE DAY SATURDAY. && .MARINE... THE SOUTHERLY FLOW STARTED MIXING BETTER ACROSS THE NORTHERN WATERS WHICH IS RESULTING IN GUSTS TO AROUND 25 KNOTS AND SEAS HAVE COME UP TO 5 FEET. IT APPEARS THE FORECAST SOUNDINGS ARE NOT CATCHING ONTO THIS, HOWEVER A SOUTHERLY SURGE LOOKS TO BE OCCURRING. BASED ON THE SYNOPTIC SETUP, THE LATEST THINKING IS THAT IT WILL NOT LAST ALL THAT LONG THEREFORE WE WILL HOLD OFF ON ISSUING A SMALL CRAFT ADVISORY ATTM. WE DID BOOST UP THE WINDS SOME IN THE LATEST UPDATE AND WILL ISSUE A MARINE WEATHER STATEMENT TO HANDLE THE RELATIVELY SHORT DURATION STRONGER GUSTS AND HIGHER SEAS UP NORTH. OTHERWISE, SOUTHERLY WINDS TONIGHT WILL SHIFT TO THE NORTH AND NORTHEAST LATE TONIGHT AND WEDNESDAY BUT SHOULD REMAIN ON THE LIGHTER SIDE. OUTLOOK... THE FRONT WILL MOVE OFF TO THE NORTH ON THURSDAY AND THE WINDS VEER SOUTHERLY AND INCREASE UNDER A TIGHTENING PRESSURE GRADIENT AND STRONG LOW-LEVEL JET FROM LATE THURSDAY INTO FRIDAY. BOTH CRITERIA FOR WINDS AND SEAS WILL LIKELY BE MET FOR `A SMALL CRAFT ADVISORY BY 06Z FRIDAY AND LAST THROUGH 18Z SATURDAY. THERE IS A PERIOD RIGHT BEFORE THE FRONTAL PASSAGE THAT GALE FORCE GUSTS MAY BE EXPERIENCED CENTERED AROUND 06Z SATURDAY. EXACT TIMING WILL NEED TO REFINED AS WE GET CLOSER TO THE TIME PERIOD IN QUESTION AND WILL CONTINUE TO MENTION THIS IN THE HWO. THE COLD FRONT SWEEPS THROUGH OVERNIGHT FRIDAY AND PUSHES OFF TO THE EAST AND WINDS BACK TO THE NORTHWEST. SEAS AND WINDS WILL DIMINISH INTO THE WEEKEND BELOW SCA CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES/GORSE NEAR TERM...GORSE SHORT TERM...AMC LONG TERM...GAINES AVIATION...GAINES/GORSE MARINE...AMC/GAINES/GORSE
Hazardous weather outlook, Apr 16, 3:53 PM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT TUE APR 16 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-172000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 353 PM EDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN ASSOCIATED WITH A COLD FRONT IS POSSIBLE FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED AT THIS TIME. ANZ430-431-450>455-172000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE GUSTS IN ADVANCE OF A COLD FRONT ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 17, 12:04 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EDT WED APR 17 2013
PAZ054-055-060>062-170500-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
1204 AM EDT WED APR 17 2013
...SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE...CARBON AND NORTHAMPTON COUNTIES...
AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WITH HEAVY RAINFALL ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF SHENANDOAH TO 21 MILES
WEST OF ANNVILLE TO 52 MILES WEST OF COLUMBIA...MOVING EAST AT 40
MPH. THE SHOWERS WILL BE NEAR TRESCKOW AROUND 1225 AM...BEAVER
MEADOWS AROUND 1230 AM...WEATHERLY...LANSFORD AROUND 1235
AM...SUMMIT HILL...NESQUEHONING...STRAUSSTOWN AROUND 1240 AM...JIM
THORPE...WOMELSDORF AND NEW MAHONING AROUND 1245 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE SHOWERS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS POSSIBLE AS WELL.
LAT...LON 4052 7637 4052 7625 4059 7605 4058 7603
4065 7599 4071 7581 4074 7577 4084 7592
4092 7600 4098 7585 4098 7524 4020 7598
4036 7621 4049 7644 4050 7643
ROBERTSONNearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.